MathSciNet Relay Station
MathSciNet bibliographic data
MR2318380 49J10 (90B50)
Herty, M.; Klar, A.; Piccoli, B. Existence of solutions for supply chain models based on partial differential equations. SIAM J. Math. Anal. 39 (2007), no. 1, 160–173.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement